# SDR EE4Y20110387A

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 21,422 hours, 10,418 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D57571682200
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, RIB 17-STA 9235 OTBD FLAP UPPER SKIN, RUB STRAP CRACKED.  NOTE: THE RUB STRAP CRACKED REQUIRES A MAJOR REPAIR IAW SRM GUIDELINES.
